Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 81-92
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 61-80
      Volume 80
      Volume 79
      Volume 78
      Volume 77
      Volume 76
      Volume 75
      Volume 74
      Volume 73
      Volume 72
      Volume 71
      Volume 70
      Volume 69
      Volume 68
      Volume 67
      Volume 66
      Volume 65
      Volume 64
      Volume 63
      Volume 62
      Volume 61
Search
VOLUME 74 | ISSUE 7 | PAGE 391
Shedding and interaction of solitons in imperfect medium
M. Chertkov+, I. Gabitov+, I. Kolokolov^{+\square}, V. Lebedev^{+*\triangle}
+Theoretical Division, LANL, Los Alamos, NM 87545, USA
*Landau Institute for Theoretical Physics, 117334 Moscow, Russia [3mm] ^{\square}Budker Institute of Nuclear Physics, 630090 Novosibirsk, Russia
^{\triangle}Physics Department, Weizmann Institute of Science, Rehovot 76100, Israel


PACS: 05.45.-a, 42.81.Dp, 46.65.+g
Abstract
The propagation of a soliton pattern through one-dimensional medium with weakly disordered dispersion is considered. Solitons, perturbed by this disorder, radiate. The emergence of a long-range interaction between the solitons, mediated by the radiation, is reported. Basic soliton patterns are analyzed. The interaction is triple and is extremely sensitive to the phase mismatch and relative spatial separations within the pattern. The phenomenon is a generic feature of any problem explaining adiabatic evolution of solitons through a medium with frozen disorder.


Download PS file (GZipped, 87.5K)  |  Download PDF file (190.6K)